Weak type estimates for certain Calderón–Zygmund singular integral operators

Volume 147 / 2001

Atanas Stefanov Studia Mathematica 147 (2001), 1-13 MSC: Primary 42B20. DOI: 10.4064/sm147-1-1


We prove weak type $(1,1)$ estimates for a special class of Calderón–Zygmund homogeneous kernels represented as $l^1$ sums of “equidistributed” $H^1$ atoms on ${\mathbb S}^{1}$.


  • Atanas StefanovDepartment of Mathematics and Statistics
    University of Massachusetts
    Lederle Graduate Research Tower
    Amherst, MA 01003, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image